RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2007, Volume 14, Number 1, Pages 21–26 (Mi da39)  

This article is cited in 1 scientific paper (total in 1 paper)

On symmetric spaces of graphs

V. E. Alekseev, D. V. Zakharova

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Under consideration are the classes of graphs closed under modulo 2 addition, vertex permutation, and removal of isolated vertices. It is proved that there are exactly five these classes.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2008, 2:2, 151–154

Bibliographic databases:


Citation: V. E. Alekseev, D. V. Zakharova, “On symmetric spaces of graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:1 (2007), 21–26; J. Appl. Industr. Math., 2:2 (2008), 151–154

Citation in format AMSBIB
\Bibitem{AleZak07}
\by V.~E.~Alekseev, D.~V.~Zakharova
\paper On symmetric spaces of graphs
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2007
\vol 14
\issue 1
\pages 21--26
\mathnet{http://mi.mathnet.ru/da39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328232}
\zmath{https://zbmath.org/?q=an:1249.05323}
\transl
\jour J. Appl. Industr. Math.
\yr 2008
\vol 2
\issue 2
\pages 151--154
\crossref{https://doi.org/10.1134/S1990478908020014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44849099578}


Linking options:
  • http://mi.mathnet.ru/eng/da39
  • http://mi.mathnet.ru/eng/da/v14/s1/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Zakharova, “Symmetric linear spaces of graphs”, Discrete Math. Appl., 21:3 (2011), 303–308  mathnet  crossref  crossref  mathscinet  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:305
    Full text:98
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020